# SDR 99ZZZX879

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1164F
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1562SA
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deicer Boots
- Condition: Worn
- Location: Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICER BOOTS ON OIL COOLER INLET WORN.  CHANGED THERMOSTAT AND BOTH DE-ICER BOOTS ON LEFT SIDE, AND CHANGED INBOARD DE-ICER BOOT ON RIGHT SIDE.
